# SDR SWIA202055033

- Difficulty date: November 5, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER ACTUATOR LINK HARDWARE IS CORRODED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED RT OUTBOARD GROUND SPOILER ACTUATOR LINK HARDWARE, IAW CRJ 200 AMM.  OPERATIONS CHECK GOOD.
